High blood pressure is found among people who take Symbicort, especially for people who are female, 60+ old , have been taking the drug for < 1 month, also take medication Spiriva, and have Asthma . We study 35,477 people who have side effects while taking Symbicort from FDA and social media. Among them, 1,302 have High blood pressure. Find out below who they are, when they have High blood pressure and more.
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are free and anonymous. 86 million people have used us. 300+ peer-reviewed medical journals have referenced our original studies. Start now >>>
Symbicort has active ingredients of budesonide; formoterol fumarate dihydrate. It is often used in asthma. (latest outcomes from Symbicort 38,200 users)
High blood pressure has been reported by people with breathing difficulty, hypotension, rashes, drug ineffective, weakness (latest reports from 476,852 High blood pressure patients).
On Sep, 19, 2016
35,477 people reported to have side effects when taking Symbicort.
Among them, 1,302 people (3.67%) have High Blood Pressure
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
My wife suffers from Uveitis from time to time. She is HLAB27+ and Uveitis is induced for being HLAB27+. She seems to have Ankylosing Spondilyosis. So she takes sulphasazine ( Sazo 1000 two times). This sulphasazine has induced high blood pressure and accordingly, she has to take Telma-40. Earlier she was taking Amlopdine and Betaloc ( due to high pulse rate). Both it seem to promote Uveitis. This has been found from this ehealth group and so I am grateful to this group. So she is using Telma-40 and it seems to not promoting Uveitis. I have placed the issue of promoting Uveitis by Amlopidin/ Betaloc before doctors; but they are not willing to accept the truth. However, I am grateful to e-Health for finding out this truth. Regards.
I am writing from Turkey. I only use inhaler four times at first night i had spasm. I cut the medicine imediately. Whichever doctor i see couldnt diagnose laryncospasm however i found on internet with help of a friend. It has been 2 motnths. It didnt go away. I dont know what to do. I am helpless.
I've had Wegeners since 2003--13 years--and have used imuran for 11. I have neuropathy, bone spurs, and arthritis in my feet that are so painful, at times I feel like I can't walk any more. My rheumatologist just brushed me off by saying he'd raise my imuran to 100 mg and if that didn't help ...
I am going to come off this awful inhaler, I have never felt so rough in all my days. Whilst it was great when asthma was severe, as a controller, it stopped my symptoms and I could breathe but now I think it is rubbish. I am feeling terrible. I get tight chested, and feel out of it and really ...
I am 44 y/o male and have been taking lisinopril 15 mg for 3 years now and approximately 4 weeks ago stopped in attempt to control it with diet and exercise. Since I have stopped taking it I am lightheaded but yet my blood pressure is normal. This feeling of lightheaded happens randomly during ...
My wife suffers from Uveitis from time to time. She is HLAB27+ and Uveitis is induced for being HLAB27+. She seems to have Ankylosing Spondilyosis. So she takes sulphasazine ( Sazo 1000 two times). This sulphasazine has induced high blood pressure and accordingly, she has to take Telma-40. ...
I already have high blood pressure but ever time I take methotrexate my blood pressure raises very high, I take 3 tabs once a week, and for three or four days after I take it my blood pressure is very high, my blood pressure medication don't seem to lower my pressure for three or fur days then ...
Hi, I have been taking Flowmax for 4 days. The first 3 were fine. The 4th morning I am dizzy, tired and my blood pressure has risen from 122/68 to 133/80. I am 73 and do not take any other medications. Any comments or suggestions?
I have been taking Pristiq for a few years and all of the sudden may blood pressure has begun to rise. It has never been high in my 67 years, I have had success with Pristiq but am wondering if someone has tried an antidepressant that is similar. I do take 100mg.
Hi I have elevated Bp and some AFIB. I have been taking a really low dose of two different BP meds. Both meds drop my BP to normal levels but I feel tired and yawn all the time until the meds wear off late in the afternoon. Then it's time to take more. Does anyone else have this problem?
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.